# SDR SIMA20210205008

- Difficulty date: February 5, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL CORRODED CORROSION LEVEL 2-C/A-RAR SERVICE DOOR CENTER SILL IAW EMB 145 SRM 51-40-02.
